# SDR QXEA0100748

- Difficulty date: May 2, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - MAIN CABIN DOOR AFT LATCH FITTING BACK UP CASTING HAS MINOR CORROSION.  BLENDED CORROSION IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4A.  FOUND TO BE WITHIN LIMITS IAW FOKKER SRM 51-00-00, PAGE 2, PARAGRAPH 2.
